# SDR 97ZZZX3491

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4655W
- Make and model: Gulstm 112TCA
- Aircraft serial: 13185
- Engine: Lyc TO360C1A6
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dip Stick
- Condition: Error
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS ENGINE AT OIL CHANGE REQUIRES TEN QUARTS OF OIL TO BRING DIPSTICK TO READ EIGHT QUARTS.
